# SDR BSYA2009064

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 8052123
- Aircraft time: 14,486 hours
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 4E19081
- Condition: Worn
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HEAT WENT INOP GOING FROM ROC TO BUF.  MAINTENANCE REMOVED AND REPLACED RIGHT BRUSH BLOCK, OPS CHECKS GOOD.
